MathSciNet Relay Station
MathSciNet bibliographic data
MR661406 (83h:58086) 58F35 (49F99 58E99)
Motreanu, D.; Pavel, N. H. Quasitangent vectors in flow-invariance and optimization problems on Banach manifolds. J. Math. Anal. Appl. 88 (1982), no. 1, 116–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement